# SDR CA150306002

- Difficulty date: February 23, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Cessna 680CE
- Engine: Pwc PW306C
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING APPROACH AT 3000 FT WITH N1 AT APPROXIMATELY 47%, ENGINE 2 LOW OIL PRESS WARNING SOUNDED.  OIL PRESS WAS AT ABOUT 3 PSI, ITT WAS CLIMBING ABOVE 200 DEGREES, N1 & N2 HAD ROLLED BACK SLIGHTLY FROM ORIGINAL SETTING.  ITT CONTINUED TO CLIMB TO APPROXIMATELY 850 DEGREES. SHORTLY BEFORE LANDING PILOTS INCREASED POWER LEVER SLIGHTLY & STARTED TO NOTICE ENGINE 2 READINGS GOING BACK TO NORMAL. TROUBLESHOOTING RECOMMENDED FOR CLEANING & INSPECTION OF THE EEC & FCU CONNECTORS, DOWNLOAD DCU IF POSSIBLE, READ CAS MSG HISTORY IN COCKPIT, TAKE FUEL SAMPLE, INSPECT INLET & EXHAUST. DOWNLOAD SENT TO CFIRST WITH CUSTOMER REQUEST FOR REVIEW.  FUEL SAMPLE TAKEN & WILL ALSO BE TAKEN TOMORROW MORNING.
